PDA

View Full Version : coming off seroxat



joy
21-02-09, 16:50
after many weeks i have decided that Seroxat 30mg isnt going to work for me the second time now I want to come off so advice please how to do it with minimum withdrawal symptoms.

Thanks

Joy

reallyfedup
21-02-09, 17:47
I would advise do it as slowly as possible. Take a 20 once a week and 30 the rest then reduce to two x 20 in a week - spacing these days apart and the other days 30 . Then if you feel the reduction , stabilize a bit before reducing again. This is very slow but you may get withdrawal' by doing it faster. Make sense? X

Katie27jt
21-02-09, 19:09
Very slowly!
Also talk to your doctor, when I was comming of it I was told to start by taking 20mg one day and 30mg the next, and then onto 20mg every other day, but as everyones different I'd recomend talking to your doctor first, coming of it too early can make things worse.
Good luck
xx

faith
21-02-09, 19:36
Please read 'Coming off Antidepressants' by Joseph Glenmullen. It will tell you how to do it and how much time to leave between each reduction. It will tell you what withdrawal symptoms to expect and the differance between these and depression. I used it myself as I could not find any such information from professionals I knew. i also had a supportive cbt therapist. I am off these drugs now. They were making me very ill and doctors did not pick up on this.

purplehaze
21-02-09, 20:55
seroxat is the devils urine

Ok having said that get the liquid form and cut down slowly

week one 25mg
week two 20mg
week three 20mg
week four 15 mg
week five 15mg


on week six and seven only have 15mg on monday wednesday friday sunday

The aim is so your body and mind can adjust

On week eight nine ten cut down to 10mg and do the same as above


If you have any anger issue or feel up-tight this will pass but dont try and cut it out too quickly.
I would advise asking your doctor for a short course of diaz during this time


by week 11 and 12 cut it to 5mg monday wednesday friday sunday

week 13 and 14 monday thursday sunday

your now off seroxat but continue diaz for one more week


Any issue contact your doctor

Oceanblue
21-02-09, 21:59
Hi Joy,

As the others have said as slowly as possible, don't rush to get off these, take as much time as possible and try and be patient. Purples given a good idea by reducing by 5mg each week and on some following weeks repeating the previous dosage.
You know what happened to me and I wouldn't wish this on my worst enemy, so please don't rush this, take your time and make careful adjustments.

All the best and I hope that your next change of meds is successful. Don't give up, you will get there.

Good luck xxx:flowers:

joy
22-02-09, 14:19
Thanks for all the advice, I know to take it slowly dont worry. I'm, seeing the doc week after next so will discuss it then.

I have come off it before with no side effects but crashed 3 months later so I sort of know what I.m in for

Any more advice gratefully received

Love Joy

Yvonne
22-02-09, 15:26
Devil's Urine what a brillilant description.